# SDR 07FDEA03940

- Difficulty date: August 27, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON FWD CARGO DOOR, LOWER CORNER OF FR 20A BTW BEAM 4 AND BEAM 5.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  SECTION EDGE WAS REPLACED IAW SRM 51-72-10.
